Skip to Content

Will the side effect of weight gain decrease the longer I'm on Geodon?

Responses (1)

Rajive Goel 3 Jun 2010

This is what has been reported for Geodon: Weight gain is a common side effect of Geodon (ziprasidone hydrochloride). Weight gain (of at least 7 percent of body weight) with Geodon occurs in up to 10 percent of people. While a small amount of weight gain (about one pound) is typical during treatment with Geodon, some people can gain very large amounts of weight while taking the drug. This weight gain is thought to increase the risk of diabetes or other health problems. Therefore, if you are noticing a rapid or large increase in weight while taking Geodon, please seek medical advice, hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Celebrex side effects - any weight gain?

Posted 5 Apr 2010 1 answer

How common are weight gain & costipation on geodon?

Posted 31 Aug 2010 2 answers

Rexulti and Weight Gain Question?

Posted 19 days ago 2 answers